# SDR AALA201811019002

- Difficulty date: October 5, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367192100000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 222CF, IN THE FORWARD GALLEY.  REPLACED THE FLOOR PANEL IAW AMM 53-00-00-400-801-A.
